MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 6.6F DIGNITY LOW PROFILE CT PORT; DIGNITY CT PORT

MEDICAL COMPONENTS, INC. 6.6F DIGNITY LOW PROFILE CT PORT; DIGNITY CT PORT
Model Number MRCTI66041
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for additional information.Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The contrast medium injected into the reservoir showed leakage just in the proximal portion adjacent to it in the pectoral region, an upper path apparently external to the catheter was also observed, with a greater quantity flowing to the cervical region.These findings suggest impairment of the reservoir or even the proximal portion of the catheter, which may be related to obstruction, fracture or even disconnection.
 
Additional Manufacturer Narrative
No device was returned.A photograph was provided showing what appears to be a slice in the lumen, indicative of being cut with a sharp instrument.The slice/cut appears to be at an angle and through approximately 3/4 of the lumen diameter.As the lumen is implanted fully in the patient it is not exposed to sharp objects.It is not known if the device was checked for nicks or small cuts prior to insertion.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured according to specification with no non-conformances or abnormalities.The device was inspected according to specification as well.This inspection included a 100% leak test of the device.This test would have detected the leak if it had occurred during the manufacture process.Without an evaluation of the device a root cause cannot be determined.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.6F DIGNITY LOW PROFILE CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key11709637
Report Number2518902-2021-00022
Device Sequence Number14237474
Product Code LJT
UDI-Device Identifier00884908031157
UDI-Public884908031157
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model NumberMRCTI66041
Device Catalogue NumberMRCTI66041
Device Lot NumberMPAG120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;